# SDR 99UAL900639

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED KEROSENE ODOR.  EXECUTED SMOKE-FUMES-ODOR PROCEDURE IN FLIGHT MANUAL.  OPERATED BOTH ENGINES AND PACKS.  NO FUMES OR ODOR NOTED.
